Issue
Volume 12, Number 1

Articles in the Issue:

Regular Articles:
De-ren Wang and Zhi-jian Huang
On the Convergence of the Brent Method
J. Comp. Math., 12 (1994), pp. 1-20. Abstract
pdf
Full Article

Yun-min Zhu and Gang Yin
Stochastic Approximation in Real Time: A Pipe Line Approach
J. Comp. Math., 12 (1994), pp. 21-30. Abstract
pdf
Full Article

Guo-qiang Han
Asymptotic Error Expansion for the Nystrom Method of Nonlinear Volterra Integral Equation of the Second Kind
J. Comp. Math., 12 (1994), pp. 31-35. Abstract
pdf
Full Article

Guo-ying Wang
The Application of Inegral Equations to the Numerical Solution of Nonlinear Singular Perturbation Problems
J. Comp. Math., 12 (1994), pp. 36-45. Abstract
pdf
Full Article

Xiao-liang Cheng
A Simple Finite Element Method for the Reissner-mindlin Plate
J. Comp. Math., 12 (1994), pp. 46-54. Abstract
pdf
Full Article

Xiao-liang Cheng
A Simple Finite Element Method for the Reissner-mindlin Plate
J. Comp. Math., 12 (1994), pp. 55-60. Abstract
pdf
Full Article

Xi-jun Yu
The Multigrid Method of Nonconforming Finite Elements for Solving the Biharmonic Equation
J. Comp. Math., 12 (1994), pp. 61-70. Abstract
pdf
Full Article

Sheng Zhang
A Preconditioner Determined by a Subdomain Convering the Interface
J. Comp. Math., 12 (1994), pp. 71-77. Abstract
pdf
Full Article

Xi-yan Hu, Lei Zhang and Wei-zhang Du
The Solvability Conditions for the Inverse Problem of Matrices Positive Semidefinite on a Subspace
J. Comp. Math., 12 (1994), pp. 78-87. Abstract
pdf
Full Article

Zheng-zhong Zhou
A Spectral Method for a Class of Nonlinear Quasi-Parabolic Equations
J. Comp. Math., 12 (1994), pp. 88-97. Abstract
pdf
Full Article